# SDR DALA14003363145

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,768 hours, 16,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY, Y503.2 AT FR 16 OF FWD PAX CABIN.  REPLACED RAIL DUMMY LOCATED Y503.2 BETWEEN FR 12 TO FR 16 OF FWD PAX CABIN IAW SRM 51-72-11 DWG D53112825, D53110984.
